Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 19, NWS Austin/San Antonio, TX

July 18, 2014Williamson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 18, 2014, 7:49 AM CDT for Williamson County, Texas. It took effect at Jul 18, 2014, 8:18 AM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jul 18, 2014, 7:49 AM CDT (12:49 UTC)
In effect from
Jul 18, 2014, 8:18 AM CDT
Expired
Jul 19, 2014, 4:12 AM CDT
In force
20 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WGUS44 KEWX 181249
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 AM CDT FRI JUL 18 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SOUTH FORK SAN GABRIEL RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC491-190649-
/O.NEW.KEWX.FL.W.0019.140718T1318Z-140719T0912Z/
/GETT2.1.ER.140718T1318Z.140718T1800Z.140718T2112Z.NO/
749 AM CDT FRI JUL 18 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR
  12.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...MODERATE LOWLAND FLOODING INUNDATES SECONDARY ROADS 
  AND LOW BRIDGES.  FLOW ENTERS THE LOWEST AREAS OF THE CITY PARK.

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED

SAN GABRIEL RIVER
 GEORGETOWN          5    9    8.5   FRI 07 AM   4.3   3.6   3.4   3.2   3.0


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$
1 follow-up statement
872 
WGUS84 KEWX 181441
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 AM CDT FRI JUL 18 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN AFFECTING WILLIAMSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC491-181511-
/O.CAN.KEWX.FL.W.0019.000000T0000Z-140719T0912Z/
/GETT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CDT FRI JUL 18 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* AT  9:31 AM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.6 FEET. THE RIVER WILL 
  FALL TO 4.0 FEET BY SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD 
  PLAIN WITH NO SIGNIFICANT DAMAGE.  LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE 
  FLOODED.

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED

SAN GABRIEL RIVER
 GEORGETOWN          5    9    7.8   FRI 10 AM   4.0   3.3   3.2   3.2   3.2


&&

LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
      3064 9737 3062 9760             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 18, 6:27 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 18, 6:27 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 AM CDT FRI JUL 18 2014

.AVIATION...
VFR CONDITIONS ARE CURRENTLY BEING REPORTED ACROSS THE AREA. THE
CONVECTION HAS MOVED AWAY FROM THE TERMINAL LOCATIONS. LIGHT RAIN
CONTINUES TO BE REPORTED AT KSAT AND KSSF. THIS SHOULD EXIT THE
TERMINALS BY 13Z. LIGHT SOUTHERLY WINDS THIS MORNING WILL BECOME
EAST AND NORTHEAST 5-10 KNOTS AFTER 16Z-18Z. EASTERLY WINDS NEAR 5
KNOTS ARE EXPECTED OVERNIGHT. WINDS WILL BECOME SOUTHEAST AT 5 TO
10 KNOTS AFTER 15Z SATURDAY. OVERNIGHT WILL SEE THE RETURN OF LOW
CLOUDS AND SOME PATCHY FOG. FOR NOW WILL ONLY INCLUDE FOG IN KAUS
FORECAST...BUT LATER SHIFTS MAY NEED IN INCLUDE AT OTHER SITES AS
WELL. I-35 TERMINALS SHOULD SEE IFR/MVFR CEILINGS STARTING
08Z-10Z AND CONTINUING THROUGH END OF FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 609 AM CDT FRI JUL 18 2014/

UPDATE...UPDATED MORNING POPS BASED ON RADAR TRENDS. HEAVY
THUNDERSTORMS SHOULD CONTINUE TO FOCUS SOUTHWEST OF THE CWA
THROUGH THE REMAINDER OF THE MORNING CLOSER TO WHAT APPEARS TO BE
MCV. LOWERED POPS ACROSS CENTRAL AND NORTHERN COUNTIES...WITH
AGAIN REMAINDER OF HEAVY THUNDERSTORMS CURRENTLY ACROSS THE
SOUTHWEST CWA SHIFTING SOUTH...AND STRATIFORM RAIN SHIELD ACROSS
SOUTHERN AND SOUTHEAST COUNTIES GRADUALLY DIMINISHING IN SIZE
THROUGH THE MID AND LATE MORNING. ATMOSPHERE WAS WORKED OVER ALONG
THE I-35 CORRIDOR OVERNIGHT...AND THINK THE THREAT FOR HEAVY
RAINFALL IS RAPIDLY ENDING FOR THE AUSTIN/SAN ANTONIO METRO AREAS.

PREV DISCUSSION... /ISSUED 234 AM CDT FRI JUL 18 2014/

SHORT TERM (TODAY THROUGH SATURDAY)...DEEP POOLED MOISTURE IN
PLACE ACROSS SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH
SATELLITE DERIVED PWATS RANGING FROM 2.25-2.5". TAIL END OF...FOR
THIS TIME OF YEAR...ROBUST MID AND UPPER LEVEL SHORTWAVE IS MOVING
SOUTHEAST THROUGH THE CWA. LOW LEVEL FORCING HAS INCREASED
OVERNIGHT BETWEEN WEAK QUASI-STATIONARY COLD FRONT DRAPED ACROSS
NORTHERN CWA AND MODEST BUT STRENGTHENING SOUTHERLY LOW LEVEL JET.
IN ADDITION...ANALYSIS REVEALS POOL OF CAPE EXCEEDING 1000 J/KG
ACROSS SOUTH-CENTRAL AND SOUTHEAST CWA. THE RESULT HAS BEEN NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN HILL COUNTRY AND I-35
CORRIDOR LATE THURSDAY EVENING THROUGH NOW. SLOW MOVEMENT AND
MERGERS OF STORMS...ALONG WITH THE HIGH PWAT AIRMSS...IS
RESULTING IN EXCEPTIONAL RAINFALL RATES OF UP TO 4 INCHES PER HOUR
IN SEVERAL AREAS. FLASH FLOODING IS OCCURRING IN METRO AUSTIN WITH
THREAT NOW INCREASING IN SAN ANTONIO. CATEGORICAL POPS WITH HEAVY
RAINFALL MENTIONED IN FORECAST FOR REST OF THE EARLY MORNING
THROUGH 12Z CENTRAL AND SOUTHEAST CWA.

AFTER 12Z...HIGH RESOLUTION MODELS ALONG WITH NAM12 AND GFS
INDICATE FOCUS SHIFTING SOUTH AND SOUTHEAST TOWARDS THE CRP/EWX
CWA. WILL KEEP HIGHEST POPS FROM 12Z-18Z AND LOCALLY HEAVY
RAINFALL MENTIONED GENERALLY SOUTHEAST OF A GIDDINGS TO SEGUIN TO
PLEASANTON LINE DURING THIS TIME...WITH A GENERAL SOUTHWARD AND
DOWNWARD TREND FURTHER IN POPS AFTER 18Z CLOSER TO WHAT IS LEFT OF
WEAK SURFACE AND OUTFLOW BOUNDARIES.

POOL OF 2 INCH PWATS STILL REMAINS ACROSS SOUTHEASTERN CWA ON
SATURDAY...BUT DRIER AIR DOES WORK INTO NORTHERN AND CENTRAL ZONES
WITH GFS AND NAM INDICATING PWATS LESS THAN 1.5 INCHES. WILL KEEP
JUST A 20 POP IN FORECAST FOR SATURDAY GENERALLY SOUTH OF I-10 AND
EAST OF I-37.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...NOT TOO MANY
CHANGES MADE TO LONG TERM FORECAST. A MASSIVE MID AND UPPER LEVEL
RIDGE BUILDS SUNDAY THROUGH TUESDAY ACROSS NORTHWEST TEXAS AND
SOUTHERN ROCKIES. A GENERAL DRYING AND WARMING TREND OCCURS
ACROSS THE CWA DURING THIS TIME. CENTER OF RIDGE SHIFTS NORTH WEDNESDAY
THROUGH FRIDAY...STRETCHING FROM THE CENTRAL PLAINS INTO THE
SOUTHERN ROCKIES. A WEAKNESS BENEATH THE RIDGE AND SLIGHT
INCREASE IN MOISTURE MAY TAKE PLACE ACROSS THE CWA DURING THIS
TIME...WITH SLIGHT CHANCES FOR PRECIP DEVELOPING ACROSS EASTERN
AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  74  92  76  94 /  20  -   -   -   10
AUSTIN BERGSTROM INTL AIRPORT  87  73  92  76  94 /  20  -   -   -   10
NEW BRAUNFELS MUNI AIRPORT     89  74  93  76  95 /  40  10  10  -   10
BURNET MUNI AIRPORT            84  72  90  74  93 /  20  -   -   -   -
DEL RIO INTL AIRPORT           89  78  95  79  96 /  30  -   10  10  -
GEORGETOWN MUNI AIRPORT        84  73  91  76  93 /  20  -   -   -   -
HONDO MUNI AIRPORT             89  75  93  76  95 /  50  10  10  10  -
SAN MARCOS MUNI AIRPORT        87  74  93  76  95 /  40  10  10  -   10
LA GRANGE - FAYETTE REGIONAL   90  76  92  77  94 /  50  10  20  10  20
SAN ANTONIO INTL AIRPORT       89  77  93  78  94 /  50  10  10  10  10
STINSON MUNI AIRPORT           89  76  94  77  95 /  60  10  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jul 18, 3:37 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT FRI JUL 18 2014

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
337 AM CDT FRI JUL 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH FRIDAY AFTERNOON.
THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE ALONG AND TO THE
SOUTH OF A LANGTRY...ROCKSPRINGS TO SAN ANTONIO TO HALLETTSVILLE
LINE. ISOLATED POCKETS OF 4 TO 6 INCHES WILL BE POSSIBLE...POTENTIALLY
RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 18, 2:35 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      3 SSW SHAVANO PARK      29.55N  98.57W
07/18/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            VANCE JACKSON AT ORSINGER CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER EWX1400626

CVP
Local storm report, Jul 18, 2:54 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       5 E HOLLYWOOD PARK      29.60N  98.40W
07/15/2014  M1.70 INCH       BEXAR              TX   COCORAHS

            1.70 INCHES OF RAIN IN ONE HOUR

1055 PM     HEAVY RAIN       3 E PFLUGERVILLE        30.44N  97.57W
07/17/2014  M1.64 INCH       TRAVIS             TX   STORM CHASER

            RAINFALL WITHIN 30 MINUTES...FROM 1020 TO 1050 PM

1115 PM     HEAVY RAIN       3 E PFLUGERVILLE        30.44N  97.57W
07/17/2014  M2.62 INCH       TRAVIS             TX   STORM CHASER

            RAINFALL IN ONE HOUR

1128 PM     FLASH FLOOD      3 S JOLLYVILLE          30.41N  97.75W
07/17/2014                   TRAVIS             TX   BROADCAST MEDIA

            RESEARCH BLVD TO MOPAC RAMP FLOODED

1128 PM     FLASH FLOOD      3 NE AUSTIN             30.30N  97.72W
07/17/2014                   TRAVIS             TX   BROADCAST MEDIA

            FLOODING AT 4600 AIRPORT BLVD

1133 PM     FLASH FLOOD      5 NE AUSTIN BERGSTROM I 30.28N  97.63W
07/17/2014                   TRAVIS             TX   LAW ENFORCEMENT

            FLOODING ON SOUTHWICK DRIVE

1140 PM     FLASH FLOOD      3 ENE AUSTIN            30.29N  97.69W
07/17/2014                   TRAVIS             TX   LAW ENFORCEMENT

            ROAD FLOODED 4000 BLK OF MANOR RD

1150 PM     FLASH FLOOD      4 NE AUSTIN             30.32N  97.70W
07/17/2014                   TRAVIS             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SIGNIFICANT FLOODING ON
            WESTHEIMER DRIVE WITH APARTMENTS BEING FLOODED

1155 PM     HEAVY RAIN       6 WSW MANOR             30.31N  97.64W
07/17/2014  M5.78 INCH       TRAVIS             TX   MESONET

1218 AM     HEAVY RAIN       3 NNW AUSTIN            30.32N  97.76W
07/18/2014  M3.53 INCH       TRAVIS             TX   ASOS

1241 AM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
07/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            SIGNIFICANT FLOODING AT 10TH AND RED RIVER

1255 AM     FLASH FLOOD      5 NE AUSTIN BERGSTROM I 30.27N  97.62W
07/18/2014                   TRAVIS             TX   EMERGENCY MNGR

            HOUSE FLOODING ON 4900 BLOCK OF N IMPERIAL DR

1259 AM     FLASH FLOOD      4 ENE AUSTIN            30.29N  97.68W
07/18/2014                   TRAVIS             TX   DEPT OF HIGHWAYS

            FLOODING AT 4500 SPRINGFIELD RD

0136 AM     FLASH FLOOD      3 NNW HOLLYWOOD PARK    29.64N  98.49W
07/18/2014                   BEXAR              TX   PUBLIC

            STREET FLOODING IN STONE OAK

0230 AM     FLASH FLOOD      3 SSW SHAVANO PARK      29.55N  98.57W
07/18/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            VANCE JACKSON AT ORSINGER CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER EWX1400612 EWX1400613 EWX1400614 EWX1400615 EWX1400616
EWX1400617 EWX1400618 EWX1400620 EWX1400619 EWX1400621 EWX1400622
EWX1400624 EWX1400623 EWX1400625 EWX1400626

CVP
Local storm report, Jul 18, 3:22 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
07/18/2014                   TRAVIS             TX   BROADCAST MEDIA

            AUSTIN PD AND FD RESPONDING TO VEHICLE STUCK IN HIGH
            WATER AT MELLOW MEADOW DR AND LAKE CREEK PKWY.

&&

EVENT NUMBER EWX1400627

JR
Local storm report, Jul 18, 4:07 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     FLASH FLOOD      5 E LACKLAND AFB        29.38N  98.55W
07/18/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            QUINTANA RD CLOSED FROM FRIO CITY ROAD TO GRIFFIN AVE
            DUE TO FLOODING.

&&

EVENT NUMBER EWX1400628

AAT
Local storm report, Jul 18, 4:19 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     FLASH FLOOD      1 SSE GRANGER           30.70N  97.43W
07/18/2014                   WILLIAMSON         TX   DEPT OF HIGHWAYS

            CR 347 NORTH OF CR 346 AT OPOSSUM CREEK CLOSED DUE TO
            FLOODING VIA ATXFLOODS.

&&

EVENT NUMBER EWX1400629

AAT
Local storm report, Jul 18, 6:32 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 AM     FLASH FLOOD      UVALDE                  29.22N  99.78W
07/18/2014                   UVALDE             TX   LAW ENFORCEMENT

            A FEW ROADS CLOSED IN THE TOWN OF UVALDE DUE TO
            FLOODING.

&&

EVENT NUMBER EWX1400630

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:55 PM CDTSpecial Weather StatementEWXEdwards50 min
Jul 17, 8:37 PM CDTSevere Thunderstorm WarningEWXEdwards53 min
Jul 17, 8:48 PM CDTAreal Flood AdvisoryEWXEdwards102 min
Jul 17, 9:07 PM CDTSpecial Weather StatementEWXLee38 min
Jul 17, 9:25 PM CDTAreal Flood AdvisoryEWXLee2 hr
Jul 17, 9:35 PM CDTSpecial Weather StatementEWXEdwards, Val Verde40 min
Jul 17, 10:22 PM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Jul 17, 10:22 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Jul 17, 10:59 PM CDTAreal Flood AdvisoryEWXBastrop2 hr
Jul 17, 11:01 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 17, 11:16 PM CDTAreal Flood AdvisoryEWXBexar104 min
Jul 17, 11:38 PM CDTAreal Flood AdvisoryEWXComal112 min
Jul 18, 12:21 AM CDTAreal Flood AdvisoryEWXKendall, Kerr99 min
Jul 18, 12:32 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 18, 12:45 AM CDTAreal Flood AdvisoryEWXWilliamson105 min
Jul 18, 1:18 AM CDTFlash Flood WarningEWXWilliamson3 hr
Jul 18, 1:23 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 18, 1:59 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 18, 2:11 AM CDTFlash Flood WarningEWXMedina3 hr
Jul 18, 2:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 18, 2:53 AM CDTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jul 18, 3:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio2 hr
Jul 18, 4:16 AM CDTFlash Flood WarningEWXUvalde3 hr
Jul 18, 4:21 AM CDTFlash Flood WarningEWXFrio3 hr
Jul 18, 4:49 AM CDTAreal Flood AdvisoryEWXAtascosa2 hr
Jul 18, 6:35 AM CDTAreal Flood AdvisoryEWXDimmit115 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.